Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC INSPIRE; SIUMULATION LEAD
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
INSPIRE MEDICAL SYSTEMS INC INSPIRE; SIUMULATION LEAD
Model Number
4063
Medical Device Problem Code
Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code
Neck Pain (2433)
Date of Event
08/21/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient is experiencing traction on the stimulation lead.May require medical intervention to address.
New Search
Submit an Adverse Event Report
Brand Name
INSPIRE
Common Device Name
SIUMULATION LEAD
Manufacturer
(Section D)
INSPIRE MEDICAL SYSTEMS INC
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key
7842800
Report Number
3007666314-2018-00033
Device Sequence Number
19328198
Product Code
MNQ
UDI-Device Identifier
10855728005397
UDI-Public
10855728005397
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
PMA/510(K) Number
P130008
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
09/04/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
4063
Device Catalogue Number
900-001-008
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/21/2018
Initial Report FDA Received Date
09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;